# SDR DALA1113649873

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C/30 ACCESS FROM COCKPIT-UPPER FACE OF PRESSURE PANEL BELOW RUDDER PEDAL STA 110 JUNCTURE AT FUSELAGE FRAME HAS CORROSION AT RT END OF ANGLE 4 INCHES BY 3 INCHES CPCP TASK 45-53302.  FABRICATED AND INSTALLED NEW ANGLE IAW DOUGLAS DRAWING NR 3911397 AND DC-9 SRM 51-30-5.
